Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.198.142.121
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 48 (2015)

Parutions < série 4, 48

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 48, fascicule 4 (2015)

Maxime Hauray, Pierre-Emmanuel Jabin
Particle approximation of Vlasov equations with singular forces: Propagation of chaos
Annales scientifiques de l'ENS 48, fascicule 4 (2015), 891-940

Télécharger cet article : Fichier PDF
Acheter l'ouvrage

Résumé :
Approximation particulaire des équations de Vlasov avec noyaux de force singuliers : la propagation du chaos
Nous montrons la validité de l'approximation par champ moyen et prouvons la propagation du chaos pour un système de particules en interaction par le biais d'une force avec singularité 1/|x|^, avec <1 en dimension d 3. Nous traitons également le cas de forces avec troncature et des singularités pouvant aller jusqu'à < d-1. Ce dernier résultat permet presque d'atteindre les cas d'interaction coulombiennes ou gravitationnelles et requiert seulement de très petits paramètres de troncature lorsque la singularité est proche de =1.

Mots-clefs : Dérivation des modèles cinétiques, méthodes particulaires, équation de Vlasov, propagation du chaos et limites de champ moyen.

Abstract:
We justify the mean field approximation and prove the propagation of chaos for a system of particles interacting with a singular interaction force of the type 1/|x|^, with <1 in dimension d 3. We also provide results for forces with singularity up to < d-1 but with a large enough cut-off. This last result thus almost includes the case of Coulombian or gravitational interactions, but it also allows for a very small cut-off when the strength of the singularity is larger but close to one.

Keywords: Derivation of kinetic equations, particle methods, Vlasov equation, propagation of chaos and mean field limits.

Class. math. : 35Q82, 35-02, 82C22; 35L65, 35Q85, 35Q70, 82C40.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
2
Aarseth, S. J.
Gravitational N-Body Simulations
Cambridge Univ. Press, 2010
3
Ambrosio, Luigi
Transport equation and Cauchy problem for non-smooth vector fields
in Calculus of variations and nonlinear partial differential equations
Lecture Notes in Math. 1927 (2008) 1–41
4
Arsenev, A. A.
Existence in the large of a weak solution of Vlasov's system of equations
Ž. Vyčisl. Mat. i Mat. Fiz. 15 (1975) 136–147
Math Reviews MR0371322
5
Barré, J. and Jabin, Pierre-Emmanuel
Free transport limit for N-particles dynamics with singular and short range potential
J. Stat. Phys. 131 (2008) 1085–1101
Math Reviews MR2407381 (2009b:82081)
6
7
Batt, Jürgen
N-particle approximation to the nonlinear Vlasov-Poisson system
in Proceedings of the Third World Congress of Nonlinear Analysts, Part 3 (Catania, 2000)
Nonlinear Anal. 47 (2001) 1445–1456
Math Reviews MR1977030
8
Birdsall, C.K. and Langdon, A.B.
Plasma physics via computer simulation
1991
9
Boissard, Emmanuel
Simple bounds for convergence of empirical and occupation measures in 1-Wasserstein distance
Electron. J. Probab. 16 (2011) no. 83, 2296–2333
Math Reviews MR2861675
10
Boissard, Emmanuel
Problèmes d'interaction discret-continu et distances de Wasserstein
thèse de doctorat, Université de Toulouse III (2011)
11
Braun, W. and Hepp, K.
The Vlasov dynamics and its fluctuations in the 1/N limit of interacting classical particles
Comm. Math. Phys. 56 (1977) 101–113
Math Reviews MR0475547
12
Bolley, François and Guillin, Arnaud and Villani, Cédric
Quantitative concentration inequalities for empirical measures on non-compact spaces
Probab. Theory Related Fields 137 (2007) 541–593
Math Reviews MR2280433
13
Caglioti, Emanuele and Lions, Pierre-Louis and Marchioro, Carlo and Pulvirenti, Mario
A special class of stationary flows for two-dimensional Euler equations: a statistical mechanics description. II
Comm. Math. Phys. 174 (1995) 229–260
Math Reviews MR1362165
14
Caglioti, Emanuele and Lions, Pierre-Louis and Marchioro, Carlo and Pulvirenti, Mario
A special class of stationary flows for two-dimensional Euler equations: a statistical mechanics description
Comm. Math. Phys. 143 (1992) 501–525
Math Reviews MR1145596
15
Caglioti, Emanuele and Rousset, Frédéric
Quasi-stationary states for particle systems in the mean-field limit
J. Stat. Phys. 129 (2007) 241–263
Math Reviews MR2358804
16
Caglioti, Emanuele and Rousset, Frédéric
Long time behavior of particle systems in the mean field limit
Commun. Math. Sci. suppl. 1 (2007) 11–19
Math Reviews MR2301286
17
Carrillo, José A. and Choi, Y.-P. and Hauray, Maxime
The derivation of swarming models: Mean-field limit and Wasserstein distances
in Collective Dynamics from Bacteria to Crowds
CISM International Centre for Mechanical Sciences 553 (2014) 1-46
18
Champion, Thierry and De Pascale, Luigi and Juutinen, Petri
The -Wasserstein distance: local solutions and existence of optimal transport maps
SIAM J. Math. Anal. 40 (2008) 1–20
Math Reviews MR2403310 (2010a:49064)
19
Bolley, François and Cañizo, José A. and Carrillo, José A.
Stochastic mean-field limit: non-Lipschitz forces and swarming
Math. Models Methods Appl. Sci. 21 (2011) 2179–2210
Math Reviews MR2860672 (2012m:82043)
20
Carlen, Eric A. and Carvalho, Maria C. and Le Roux, Jonathan and Loss, Michael and Villani, Cédric
Entropy and chaos in the Kac model
Kinet. Relat. Models 3 (2010) 85–122
Math Reviews MR2580955 (2010m:76124)
21
Cullen, Mike and Gangbo, Wilfrid and Pisante, Giovanni
The semigeostrophic equations discretized in reference and dual variables
Arch. Ration. Mech. Anal. 185 (2007) 341–363
Math Reviews MR2317792 (2009a:76037)
22
Dehnen, W.
A Very Fast and Momentum-conserving Tree Code
The Astrophysical Journal 536 (2000) L39–L42
23
Delort, Jean-Marc
Existence de nappes de tourbillon en dimension deux
J. Amer. Math. Soc. 4 (1991) 553–586
Math Reviews MR1102579
24
DiPerna, Ronald J. and Lions, Pierre-Louis
Ordinary differential equations
Invent. Math 98 (1989) 511–547
Math Reviews MR882068
25
DiPerna, Ronald J. and Majda, Andrew J.
Concentrations in regularizations for 2-D incompressible flow
Comm. Pure Appl. Math. 40 (1987) 301–345
Math Reviews MR882068
26
DiPerna, Ronald J. and Majda, Andrew J.
Oscillations and concentrations in weak solutions of the incompressible fluid equations
Comm. Math. Phys. 108 (1987) 667–689
Math Reviews MR877643
27
Dobrušin, R. L.
Vlasov equations
Funktsional. Anal. i Prilozhen. 13 (1979) 48–58, 96
Math Reviews MR541637
28
Dobrić, V. and Yukich, J. E.
Asymptotics for transportation cost in high dimensions
J. Theoret. Probab. 8 (1995) 97–118
Math Reviews MR1308672 (96e:60049)
29
Dudley, R. M.
The speed of mean Glivenko-Cantelli convergence
Ann. Math. Statist 40 (1968) 40–50
Math Reviews MR0236977 (38 \#5270)
30
Gallagher, I. and Saint-Raymond, L. and Texier, B.
From Newton to Boltzmann : hard spheres and short-range potentials
(2014)
31
Gao, Fuqing
Moderate deviations and large deviations for kernel density estimators
J. Theoret. Probab. 16 (2003) 401–418
Math Reviews MR1982035 (2004d:62150)
32
Gasser, I. and Jabin, Pierre-Emmanuel and Perthame, B.
Regularity and propagation of moments in some nonlinear Vlasov systems
Proc. Roy. Soc. Edinburgh Sect. A 130 (2000) 1259–1273
Math Reviews MR1809103
33
34
Goodman, Jonathan and Hou, Thomas Y.
New stability estimates for the 2-D vortex method
Comm. Pure Appl. Math. 44 (1991) 1015–1031
Math Reviews MR1127046 (92g:35177)
35
Goodman, Jonathan and Hou, Thomas Y. and Lowengrub, John
Convergence of the point vortex method for the 2-D Euler equations
Comm. Pure Appl. Math. 43 (1990) 415–430
Math Reviews MR1040146
37
Hauray, Maxime
On Liouville transport equation with force field in BV_loc
Comm. Partial Differential Equations 29 (2004) 207–217
Math Reviews MR2038150 (2005a:35039)
38
Hauray, Maxime
Wasserstein distances for vortices approximation of Euler-type equations
Math. Models Methods Appl. Sci. 19 (2009) 1357–1384
Math Reviews MR2555474 (2011b:35387)
39
Hauray, Maxime
Mean field limit for the one dimensional Vlasov-Poisson equation
(2013) Séminaire Laurent Schwartz, École polytechnique
40
Hauray, Maxime and Mischler, Stéphane
On Kac's chaos and related problems
(2012) To be published soon.
41
Hauray, Maxime and Jabin, Pierre-Emmanuel
N-particles approximation of the Vlasov equations with singular potential
Arch. Ration. Mech. Anal. 183 (2007) 489–524
Math Reviews MR2278413
42
Horst, E.
Global strong solutions of Vlasov's equation—necessary and sufficient conditions for their existence
in Partial differential equations (Warsaw, 1984)
Banach Center Publ. 19 (1987) 143–153
Math Reviews MR1055167
43
Horst, E.
On the asymptotic growth of the solutions of the Vlasov-Poisson system
Math. Methods Appl. Sci. 16 (1993) 75–86
Math Reviews MR1200156 (94c:45011)
44
Hou, Thomas Y. and Lowengrub, John and Shelley, M. J.
The convergence of an exact desingularization for vortex methods
SIAM J. Sci. Comput. 14 (1993) 1–18
Math Reviews MR1201307
45
Hou, Thomas Y. and Lowengrub, John
Convergence of the point vortex method for the 3-D Euler equations
Comm. Pure Appl. Math. 43 (1990) 965–981
Math Reviews MR1075074
46
Kac, M.
Foundations of kinetic theory
in Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1954–1955, vol. III
(1956) 171–197
Math Reviews MR0084985 (18,960i)
47
Kiessling, Michael K.-H.
Statistical mechanics of classical particles with logarithmic interactions
Comm. Pure Appl. Math. 46 (1993) 27–56
Math Reviews MR1193342 (93k:82003)
48
Kiessling, Michael K.-H.
On the equilibrium statistical mechanics of isothermal classical self-gravitating matter
J. Statist. Phys. 55 (1989) 203–257
Math Reviews MR1003508 (90h:82004)
49
Kiessling, Michael K.-H. and Spohn, Herbert
A note on the eigenvalue density of random matrices
Comm. Math. Phys. 199 (1999) 683–695
Math Reviews MR1669669 (2000a:82031)
50
Lanford, Oscar E. III
Time evolution of large classical systems
in Dynamical systems, theory and applications (Recontres, Battelle Res. Inst., Seattle, Wash., 1974)
Lecture Notes in Phys. 38 (1975) 1–111
Math Reviews MR0479206 (57 \#18653)
51
Lions, Pierre-Louis and Perthame, B.
Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system
Invent. Math. 105 (1991) 415–430
Math Reviews MR1115549
52
Loeper, Grégoire
Uniqueness of the solution to the Vlasov-Poisson system with bounded density
J. Math. Pures Appl. 86 (2006) 68–79
Math Reviews MR2246357
53
Marchioro, Carlo and Pulvirenti, Mario
On the singularities of the Newtonian two-dimensional N-body problem
Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 75 (1983) 106–110
Math Reviews MR780811 (86c:70013)
54
McCann, Robert J.
Stable rotating binary stars and fluid in a tube
Houston J. Math. 32 (2006) 603–631
Math Reviews MR2219334 (2007k:35370)
55
Mischler, Stéphane and Mouhot, Clément
Kac's program in kinetic theory
Invent. Math. 193 (2013) 1–147
Math Reviews MR3069113
56
McKean, H. P. Jr.
Propagation of chaos for a class of non-linear parabolic equations
in Stochastic Differential Equations (Lecture Series in Differential Equations, Session 7, Catholic Univ., 1967)
(1967) 41–57
Math Reviews MR0233437 (38 \#1759)
57
Marchioro, Carlo and Pulvirenti, Mario
Mathematical theory of incompressible nonviscous fluids
Springer, 1994
Math Reviews MR1245492
58
Messer, Joachim and Spohn, Herbert
Statistical mechanics of the isothermal Lane-Emden equation
J. Statist. Phys. 29 (1982) 561–578
Math Reviews MR704588 (84k:82019)
59
Neunzert, H. and Wick, J.
The convergence of simulation methods in plasma physics
in Mathematical methods of plasmaphysics (Oberwolfach, 1979)
Methoden Verfahren Math. Phys. 20 (1980) 271–286
Math Reviews MR713653
60
Onsager, L.
Statistical hydrodynamics
Nuovo Cimento 6 (1949) 279–287
Math Reviews MR0036116
61
Osada, Hirofumi
Propagation of chaos for the two-dimensional Navier-Stokes equation
in Probabilistic methods in mathematical physics (Katata/Kyoto, 1985)
(1987) 303–334
Math Reviews MR933829 (89e:60115)
62
Peyre, Rémi
Moyennes déviations des mesures empiriques
Available upon request at the author
63
Pfaffelmoser, K.
Global classical solutions of the Vlasov-Poisson system in three dimensions for general initial data
J. Differential Equations 95 (1992) 281–303
Math Reviews MR1165424 (93d:35170)
64
65
Saari, Donald G.
Improbability of collisions in Newtonian gravitational systems. II
Trans. Amer. Math. Soc. 181 (1973) 351–368
Math Reviews MR0321386 (47 \#9919)
66
Saari, Donald G.
A global existence theorem for the four-body problem of Newtonian mechanics
J. Differential Equations 26 (1977) 80–111
Math Reviews MR0478863 (57 \#18329)
67
Schaeffer, Jack
Global existence of smooth solutions to the Vlasov-Poisson system in three dimensions
Comm. Partial Differential Equations 16 (1991) 1313–1335
Math Reviews MR1132787 (92g:82113)
68
Schochet, Steven
The point-vortex method for periodic weak solutions of the 2-D Euler equations
Comm. Pure Appl. Math. 49 (1996) 911–965
Math Reviews MR1399201
69
Schochet, Steven
The weak vorticity formulation of the 2-D Euler equations and concentration-cancellation
Comm. Partial Differential Equations 20 (1995) 1077–1104
Math Reviews MR1326916
70
Spohn, Herbert
Large scale dynamics of interacting particles
Springer Verlag, 1991
71
Sznitman, Alain-Sol
Topics in propagation of chaos
in École d'été de probabilités de Saint-Flour XIX—1989
Lecture Notes in Math. 1464 (1991) 165–251
Math Reviews MR1108185 (93b:60179)
72
Trocheris, M.
On the derivation of the one-dimensional Vlasov equation
Transport Theory Statist. Phys. 15 (1986) 597–628
Math Reviews MR856906 (87m:82052)
73
Varadarajan, V. S.
On the convergence of sample probability distributions
Sankhyā 19 (1958) 23–26
Math Reviews MR0094839 (20 \#1348)
74
Ganguly, Keshab and Victory, H. D. Jr.
On the convergence of particle methods for multidimensional Vlasov-Poisson systems
SIAM J. Numer. Anal. 26 (1989) 249–288
Math Reviews MR987390 (90h:65160)
75
Ganguly, Keshab and Lee, J. Todd and Victory, H. D. Jr.
On simulation methods for Vlasov-Poisson systems with particles initially asymptotically distributed
SIAM J. Numer. Anal. 28 (1991) 1574–1609
Math Reviews MR1135757 (92g:65097)
76
Villani, Cédric
Topics in optimal transportation
Amer. Math. Soc., 2003
Math Reviews MR1964483
77
Wollman, Stephen
On the approximation of the Vlasov-Poisson system by particle methods
SIAM J. Numer. Anal. 37 (2000) 1369–1398
Math Reviews MR1756428 (2001c:65107)
78
Xia, Zhihong
The existence of noncollision singularities in Newtonian systems
Ann. of Math. 135 (1992) 411–468
Math Reviews MR1166640 (93h:70005)
79
Judovič, V. I.
Non-stationary flows of an ideal incompressible fluid
Z. Vyčisl. Mat. i Mat. Fiz. 3 (1963) 1032–1066
Math Reviews MR0158189
80
Yudovich, V. I.
Uniqueness theorem for the basic nonstationary problem in the dynamics of an ideal incompressible fluid
Math. Res. Lett. 2 (1995) 27–38
Math Reviews MR1312975
81
Fournier, Nicolas and Hauray, Maxime and Mischler, Stéphane
Propagation of chaos for the 2D viscous vortex model
J. Eur. Math. Soc. (JEMS) 16 (2014) 1423–1466
Math Reviews MR3254330